Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1997, Volume 112, Number 1, Pages 47–66
DOI: https://doi.org/10.4213/tmf1026
(Mi tmf1026)
 

This article is cited in 4 scientific papers (total in 4 papers)

Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation

S. Yu. Dobrokhotov

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
Full-text PDF (341 kB) Citations (4)
References:
Abstract: According to V. Maslov's idea, many of 2D quasilinear hyperbolic systems of PDE posses only 3 types of singularities in generic positions with properties of “structure” self-similarity and stability. They are shock waves, “narrow” solitons and “square root” point singularities (solitary vortices). Their propogations are described by infinite chains of ODE that generalize the well known Hugoniot conditions for shock waves. After some resonable closing of the chain for solitary vortices of the “shallow water” equations we obtain the nonlinear system of 16 ODE, which is exactly equivalent to the (linear) Hill equation with a periodic potential. It means that in some approximation the trajectory of solitary vortex can be decribed by the Hill equation. This result can be used also for prediction of a future trajectory of the centre of solitary vortices via its observable part.
Received: 03.02.1997
English version:
Theoretical and Mathematical Physics, 1997, Volume 112, Issue 1, Pages 827–843
DOI: https://doi.org/10.1007/BF02634098
Bibliographic databases:
Language: Russian
Citation: S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, TMF, 112:1 (1997), 47–66; Theoret. and Math. Phys., 112:1 (1997), 827–843
Citation in format AMSBIB
\Bibitem{Dob97}
\by S.~Yu.~Dobrokhotov
\paper Reduction of Hugoniot--Maslov chains for trajectories of solitary vortices of the ``shallow water'' equations to the Hill equation
\jour TMF
\yr 1997
\vol 112
\issue 1
\pages 47--66
\mathnet{http://mi.mathnet.ru/tmf1026}
\crossref{https://doi.org/10.4213/tmf1026}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1478899}
\zmath{https://zbmath.org/?q=an:0978.76512}
\elib{https://elibrary.ru/item.asp?id=13252772}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 112
\issue 1
\pages 827--843
\crossref{https://doi.org/10.1007/BF02634098}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1997YD92400002}
Linking options:
  • https://www.mathnet.ru/eng/tmf1026
  • https://doi.org/10.4213/tmf1026
  • https://www.mathnet.ru/eng/tmf/v112/i1/p47
  • This publication is cited in the following 4 articles:
    1. Dobrokhotov S., Tirozzi B., “A perturbative theory of the evolution of the center of typhoons”, Zeta Functions, Topology and Quantum Physics, Developments in Mathematics, 14, 2005, 31–50  crossref  mathscinet  zmath  isi
    2. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniót–Maslov Chains for Singular Vortical Solutions to Quasilinear Hyperbolic Systems and Typhoon Trajectory”, Journal of Mathematical Sciences, 124:5 (2004), 5209–5249  mathnet  crossref  mathscinet  zmath
    3. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
    4. Dobrokhotov, SY, “Hugoniot-Maslov chains for solitary vortices of the shallow water equations, I. - Derivation of the chains for the case of variable Coriolis forces and reduction to the Hill equation”, Russian Journal of Mathematical Physics, 6:2 (1999), 137  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:613
    Full-text PDF :257
    References:74
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025